# SDR MWEA97751

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Chafed
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREVIOUS MAINTENANCE INSPECTION, FOUND CHAFING ON LT EMERGENCY EXIT FRAME INBOARD OF LATCH HOOK AND PUT ON CARRYOVER 2816.  MAINTENANCE REPAIRED IAW SRM 51-30-2 RETURNED AC TO SERVICE.
